| Model Number |
15 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker field service evaluated the device and duplicated the reported issue.Stryker replaced the therapy pcb to resolve the issue however the issue was still present upon testing.The device was returned for evaluation.The technician found the biphasic board was damaged and the j103 connecter has burn damage.The board and connector were replaced to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device was unable to charge energy.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.